# SDR SWIA2020090452264

- Difficulty date: August 8, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT BULKHEAD LT LOWER STIFFENER OUTBOARD FOR LBL36 AT STGR 16 IS CRACKED.   REMOVED AND INSTALLED NEW STIFFENER (601R36008-51) ON FS621 AFT BULKHEAD AT LBL36, STGR16, REF CRJ 200 SRM, & DWG.
